# SDR AALA20040731

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLOOR LEVEL EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  REPAIRED BROKEN WIRE FOR FLOOR LEVEL EMERGENCY EXIT LIGHT AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
